# SDR JR2R20220213417

- Difficulty date: February 13, 2022
- Submitted: February 13, 2022
- Operation: General aviation
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 12,974 hours, 7,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642604
- Condition: Cracked
- Location: Zone 300
- Part time: 12,974 hours, 7,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STAB RIB #12 IS CRACKED
